# SDR 98UAL900509

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517840845
- Condition: Leaking
- Location: Nr 6 Le Slat
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-HYDRAULIC SYSTEM PRESSURE INDICATION ZERO.  ENGINE 1 AND 2 PUMP LOW PRESSURE LIGHTS ON.  LOST ALL A-SYSTEM HYDRAULICS DURING FLAP RETRACTION AFTER LANDING.  *S/D*  REPAIRED LEAKING HYD LINE AT NR 6 L/E SLAT ACTUATOR.  OPS CK FOUND BOTH ACTUATOR ATTACH BRACKETS BROKEN AT UPPER MOUNT HOLES.
